# SDR SWAA043524

- Difficulty date: December 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 29,201 hours, 24,684 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT NR 1 HINGE TAB BOLT PER MM.
